On new completely regular q-ary codes (bibtex)
by Zinoviev, Victor A. and Rifà, Josep
Reference:
On new completely regular q-ary codes (Zinoviev, Victor A. and Rifà, Josep), In Problems of Information Transmission, volume 43, 2007.
Bibtex Entry:
@article{zinoviev_new_2007-1,
	title = {On new completely regular q-ary codes},
	volume = {43},
	number = {2},
	journal = {Problems of Information Transmission},
	author = {Zinoviev, Victor A. and Rifà, Josep},
	year = {2007},
	pages = {97--112}
}
Powered by bibtexbrowser